# SDR 06FDEA03546

- Difficulty date: October 2, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 50,049 hours, 10,066 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LEADING EDGE BEADED DOUBLER AT XOS 765 FOUND CRACKED.  CRACKED BEADED DOUBLER ON RIGHT HAND WING FIXED LEADING EDGE AT XOS 698   REPAIRED AS PER   FEDEX E.A. 1-5730-104794,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
